# SDR AU981648

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 2335627
- Condition: Cracked
- Location: Drag Control
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER STARTING ALL ENGINES, NR 2 HYDRAULIC SYSTEM PRESSURE FELL TO ZERO AND THE ANNUNCIATOR LIGHT ILLUMINATED.  INSPECTION REVEALED TOTAL LOSS OF FLUID FROM TWO 3.81 CM (1.5 INCHES) AXIAL CRACKS IN THE FLIGHT SPOILER MANIFOLD BODY CYLINDER WALL.
